# SDR ABXA9701479

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 576958583
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E STA XDLDI 6.225, THE UPPER INTERCOASTAL ATTACH CLIP IS CRACKED.  REPLACED CLIP IAW SRM 51-1-4 AND INSTALLED IAW SRM 51-1-20D.
